IJTEEE
International Journal of Technology Enhancements and Emerging Engineering Research (ISSN 2347-4289)
PREVIOUS PUBLICATIONS



IJTEEE >> Volume 4 - Issue 3, March 2016 Edition



International Journal of Technology Enhancements and Emerging Engineering Research  
International Journal of Technology Enhancements and Emerging Engineering Research

Website: http://www.ijteee.org

ISSN 2347-4289



The Dynamics Of Four Species Food Web Model With Stage Structure

[Full Text]

 

AUTHOR(S)

Raid Kamel Naji, Hassan Fadhil Ridha

 

KEYWORDS

ecology model, stage structure, prey-predator model, stability analysis, top predator.

 

ABSTRACT

In this paper, a food web model involving prey-predator system with stage structure in the second level is proposed and studied. The existence, uniqueness and boundedness of the solution of the system are studied. The existence conditions of all possible equilibrium points are determine. The local stability analyses and the regions of global stability of each equilibrium point are investigated. Finally further investigations for the global dynamics of the proposed system are carried out with the help of numerical simulations.

 

REFERENCES

[1] Aiello, W.G. and Freedman, H.I., 1990. A time delay model of single-species growth with stage structure. Mathematical Biosciences, 101:139-149.

[2] Zhang, X.; Chen, L. and Neumann, A.U. 2000. The stage-structure predator-prey model and optimal harvesting policy. Mathematical Biosciences, 168:201-210.

[3] Murdoch, W.W.; Briggs, C. J. and Nisbet, R. M. 2003. Consumer-Resource Dynamics, Princeton University Press, Princeton, U.K. pp: 225-240.

[4] Kar, T.K. and Matsuda, H. 2007. Permanence and optimization of harvesting return: A Stage-structured prey-predator fishery, Research Journal of Environment Sciences 1(2)35-46.

[5] Kunal Ch., Milon Ch., and Kar T. K., Optimal control of harvest and bifurcation of a prey–predator model with stage structure, applied Mathematics and Computation Journal 217 (2011) 8778–8792.

[6] Xiangyun, Jingan and Xueyong, Stability and Hopf bifurcation analysis of an eco-epidemic model with a stage structure, nonlinear analysis journal 74 (2011) 1088–1106.

[7] Tarpon and Charugopal, Stochastic analysis of prey-predator model with stage structure for prey, J Appl Math Comput (2011) 35: 195–209.

[8] Chen, F. and You, M. 2008. Permanence, extinction and periodic solution of the predator–prey system with Beddington–DeAngelis functional respon-se and stage structure for prey. Nonlinear Analysis: Real World Applications, 9:207 – 221.

[9] Hastings A, Powell T. Chaos in three species food chain. Ecology 1991;72:896–903.

[10] Klebanoff A, Hastings A. Chaos in three species food chain. J Math Biol 1993;32:427–51.

[11] Abrams PA, Roth JD. The effects of enrichment of three species food chains with nonlinear functional responses. Ecology 1994;75:1118–30.

[12] Gragnani A, De Feo O, Rinaldi S. Food chain in the chemostat: relationships between mean yield and complex dynamics. Bull Math Biol 1998;60:703–19.

[13] Upadhyay RK, Rai V. Crisis-limited chaotic dynamics in ecological system. Chaos, Solitons & Fractals 2001;12:205–18.

[14] Rinaldi S, Casagrandi R, Gragnani A. Reduced order models for the prediction of the time of occurrence of extreme episodes. Chaos, Solitons & Fractals 2001;12:313–20.

[15] Letellier C, Aziz-Alaoui MA. Analysis of the dynamics of a realistic ecological model. Chaos, Solitons & Fractals 2002;13:95–107.

[16] Hsu SB, Hwang TW, Kuang Y. A ratio-dependent food chain model and its applications to biological control. Math Biosci, 2002, preprint.

[17] Gakkhar S, Naji RK. Chaos in three species ratio-dependent food chain. Chaos, Solitons & Fractals 2002;14:771–8.

[18] J.K. Hall, Ordinary differential equation, Wiley-Interscience, New-York, (1969).